# SDR UIEA2014091900446

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 45,010 hours, 5,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 33757
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR EMER EXIT LIGHTS WILL NOT ILLUMINATE.  PERFORMED RING OUT OF EMER LIGHT IAW 33-51-62.  FOUND EMER BATTERY TO BE INOPERATIVE.  REPLACED BATTERY AT DOOR L5.  OPERATIONS CHECKED OK IAW AMM 33-51-04.
